# SDR ASAA2017030119982

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,167 hours, 9,491 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FMC SCREEN STROBING BRIGHT TO  DIM WHEN DISPLAY IS DIMMED.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 803 WITH VARYING DIMMING RHEOSTAT SETTINGS,  VARYING LIGHT INTENSITY ON CDU LIGHT SENSORS PRODUCED NO DISCREPANCIES. INTERMITTENT FAULT. NO HISTORY LAST 90 DAYS. GROUND VERIFIICATION TESTED GOOD.
